Duke Mathematical Journal

Geometry of $p$-jets

Alexandru Buium

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 82, Number 2 (1996), 349-367.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077245037

Mathematical Reviews number (MathSciNet)
MR1387233

Zentralblatt MATH identifier
0882.14007

Digital Object Identifier
doi:10.1215/S0012-7094-96-08216-2

Subjects
Primary: 14H25: Arithmetic ground fields [See also 11Dxx, 11G05, 14Gxx]
Secondary: 14G25: Global ground fields 14H40: Jacobians, Prym varieties [See also 32G20]

Citation

Buium, Alexandru. Geometry of p -jets. Duke Math. J. 82 (1996), no. 2, 349--367. doi:10.1215/S0012-7094-96-08216-2. http://projecteuclid.org/euclid.dmj/1077245037.


Export citation

References

  • [B1] A. Buium, Geometry of differential polynomial functions. I. Algebraic groups, Amer. J. Math. 115 (1993), no. 6, 1385–1444.
  • [B2] A. Buium, Geometry of differential polynomial functions. II. Algebraic curves, Amer. J. Math. 116 (1994), no. 4, 785–818.
  • [B3] A. Buium, Intersections in jet spaces and a conjecture of S. Lang, Ann. of Math. (2) 136 (1992), no. 3, 557–567.
  • [B4] A. Buium, Effective bound for the geometric Lang conjecture, Duke Math. J. 71 (1993), no. 2, 475–499.
  • [BV] A. Buium and F. Voloch, The Mordell conjecture of characteristic $P$: an explicit bound, to appear in Compositio Math.
  • [Co1] R. Coleman, Torsion points on curves and $p$-adic abelian integrals, Ann. of Math. (2) 121 (1985), no. 1, 111–168.
  • [Co2] R. Coleman, Ramified torsion points on curves, Duke Math. J. 54 (1987), no. 2, 615–640.
  • [Fu] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [Gr] M. Greenberg, Schemata over local rings, Ann. of Math. (2) 73 (1961), 624–648.
  • [EGA] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV, Inst. Hautes Études Sci. Publ. Math. (1967), no. 32, 361.
  • [K] E. Kolchin, Differential algebra and algebraic groups, Academic Press, New York, 1973.
  • [L1] S. Lang, On quasi algebraic closure, Ann. of Math. (2) 55 (1952), 373–390.
  • [L2] S. Lang, Some applications of the local uniformization theorem, Amer. J. Math. 76 (1954), 362–374.
  • [MD] M. Martin-Deschamps, Propriétés de descente des variétés à fibré cotangent ample, Ann. Inst. Fourier (Grenoble) 34 (1984), no. 3, 39–64.
  • [Ray1] M. Raynaud, Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983), no. 1, 207–233.
  • [Ray2] M. Raynaud, Around the Mordell conjecture for function fields and a conjecture of Serge Lang, Algebraic geometry (Tokyo/Kyoto, 1982), Lecture Notes in Math., vol. 1016, Springer, Berlin, 1983, pp. 1–19.
  • [R] J. F. Ritt, Differential Algebra, American Mathematical Society Colloquium Publications, Vol. XXXIII, American Mathematical Society, New York, N. Y., 1950.
  • [S] J.-P. Serre, Local fields, Graduate Texts in Mathematics, vol. 67, Springer-Verlag, New York, 1979.
  • [Sil] J. H. Silverman, The arithmetic of elliptic curves, Graduate Texts in Mathematics, vol. 106, Springer-Verlag, New York, 1986.
  • [T] H. Tango, On the behavior of extensions of vector bundles under the Frobenius map, Nagoya Math. J. 48 (1972), 73–89.